Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the Ruffini-Abelian theorem


Author: J. Pierpont
Journal: Bull. Amer. Math. Soc. 2 (1896), 200-221
DOI: https://doi.org/10.1090/S0002-9904-1896-00339-6
Cited work: Bull. Amer. Math. Soc., Volume 1, Number 8 (1895), 205--209
MathSciNet review: 1557442
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00339-6

American Mathematical Society